U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Can i take flexeril while taking losaranto

A 26-year-old female asked:
Dr. Stuart Hickerson
Family Medicine 32 years experience
Drowsy: Probably not. It is why many people have troubles with muscle relaxers. They do work centrally and that is why they cause sleepiness.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 53-year-old female asked:
Dr. Hamsa Jayaraj
Internal Medicine 54 years experience
Side effects: Stop flexaril which has many side effects. After 24 hours take 0.5 mg of ativan
A 25-year-old female asked:
Dr. David Earle
General Surgery 31 years experience
Pharmacist: I would suggest calling the pharmacist where you filled the prescriptions, so they can take in to account all your medications regarding potential int... Read More
Dr. Bennett Machanic
Neurology 52 years experience
NO PROBLEM: Maxalt (rizatriptan) has a very short half life of about 3-4 hrs, and should be virtually insignificant by 5 hrs, although some persists minimally. S... Read More
A 37-year-old female asked:
Dr. Chirag Patel
Specializes in Neurology
They can interact: Both of these medications when taken together can increase your risk for serotonin syndrome or neuroleptic malignant syndrome. Symptoms can be found h... Read More
A 31-year-old female asked:
Dr.
A Verified Doctoranswered
A US doctor answeredLearn more
Seek advice: The 2 can interact with each other to cause a variety of side effects see below: https://www.drugs.com/interactions-check.php?drug_list=758-386,896-16... Read More
A female asked:
Dr. Marvin Ott
Emergency Medicine 20 years experience
Be careful: Both of these medications can cause drowsiness. If they are both your meds, you are used to taking them, and you are taking the recommended dose, it's... Read More
A 30-year-old female asked:
Dr. Eric Weisman
Neurology 36 years experience
Yes: Watch for sedation. Don't drive until you know how the combination will affect you.
A member asked:
Dr. Daniel Rivas
Family Medicine 20 years experience
Be careful!: In general, those two medicines taken at the same time can give you a condition called serotonin syndrome. Therefore, Usually is not recommended that ... Read More
A 53-year-old female asked:
Dr. Peter Ihle
Orthopedic Surgery 54 years experience
Yes, Maxalt is 4 a: - migraines while Flexeril is a muscle relaxant. Not any conflicts that I can see.
A 45-year-old member asked:
Dr. Adam Tripp
Psychiatry 15 years experience
Talk to your doctor: They can interact and result in excessive sedation, you should really talk to your doctor if you are taking both.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership